Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/74652
Title: Mathematical programming models for construction site layout problems
Authors: Yi, W
Chi, HL 
Wang, S 
Keywords: Bi-objective optimization
Construction management
Construction site layout
Mathematical programming
Issue Date: 2018
Publisher: Elsevier
Source: Automation in construction, 2018, v. 85, p. 241-248 How to cite?
Journal: Automation in construction 
Abstract: We address the construction site layout problem that determines the locations of temporary facilities. Mathematical programming models for the site layout problem are proposed, which can be solved by state-of-the-art solvers to optimality. A number of safety, health and environmental concerns, such as falling objects, dusts, and noise, are incorporated in the extensions of the mathematical models. We demonstrate, using numerical experiments, the superiority of our proposed mathematical programming model over existing heuristics in terms of solution optimality and the wide applicability in terms of handling practical considerations. Based on the results of conducted experiments, the proposed method achieved a 3–19% improvement on optimality over those of the existing heuristics methods. The contribution of this research work includes the advanced development of a mathematical programming model incorporating extended concerns and solving site layout problems within reasonable time.
URI: http://hdl.handle.net/10397/74652
ISSN: 0926-5805
EISSN: 1872-7891
DOI: 10.1016/j.autcon.2017.10.031
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Citations as of Jan 4, 2019

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Jan 15, 2019

Page view(s)

28
Last Week
1
Last month
Citations as of Jan 13, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.